MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON
Model Number ACP KIT SERIES II
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an abs-10012 acp kit had to be discarded because during the spin, the syringes were not fully connected and the patients blood started to spill out of the large string into the centrifuge chamber.A new kit was opened and procedure was completed successfully without further issues.

Brand Name
ACP KIT SERIES II
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13225554
Report Number1220246-2022-04264
Device Sequence Number3818339
Product Code FMF
UDI-Device Identifier00888867001831
UDI-Public00888867001831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberACP KIT SERIES II
Device Catalogue NumberABS-10012
Device Lot Number1123112093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/11/2022
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown